| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 8, 2014, no. 41-44


Mohamed Laghdir, Ahmed Rikouane, A. Ammar
      A note on subdifferential of composed convex operator
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 41, 1999-2008
      http://dx.doi.org/10.12988/ijma.2014.47192

Sun-Sook Jin, Yang-Hi Lee
      Stability of a quadratic and additive type functional equation in random normed spaces
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 41, 2009-2022
      http://dx.doi.org/10.12988/ijma.2014.47191

Hark-Mahn Kim, Soon Lee
      Refined stability of n-dimensional Cauchy additive equation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 41, 2023-2032
      http://dx.doi.org/10.12988/ijma.2014.47214

D. N. Mutunga, P. N. Mwita, B. K. Muema
      Conditional volatility estimation by conditional quantile autoregression
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 41, 2033-2046
      http://dx.doi.org/10.12988/ijma.2014.47210

Kishor J. Shinde, S. M. Padhye
      Classification of Sturm-Liouville problems at infinity
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 41, 2047-2054
      http://dx.doi.org/10.12988/ijma.2014.4110

Kankeyanathan Kannan
      The crystallographic groups and weakly amenable groups
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 42, 2055-2064
      http://dx.doi.org/10.12988/ijma.2014.47195

Amerkhan G. Cabaro, Sergio S. Canoy, Jr., Imelda S. Aniversario
      Secure connected domination in a graph
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 42, 2065-2074
      http://dx.doi.org/10.12988/ijma.2014.47221

Sergio R. Canoy, Jr.
      Another look at independent domination in graphs
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 42, 2075-2082
      http://dx.doi.org/10.12988/ijma.2014.48229

Nicanor Tuan, Sergio R. Canoy, Jr., Rhoda A. Namoco
      Restrained independent dominating sets and some realization problems
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 42, 2083-2092
      http://dx.doi.org/10.12988/ijma.2014.48230

Sergio R. Canoy, Jr.
      Total restrained domination in products of graphs
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 42, 2093-2099
      http://dx.doi.org/10.12988/ijma.2014.48231

Hae-Jung Kim, Eun-Jun Yoon, Ki-Dong Bu
      A new secure mutual authentication scheme with smart cards using bilinear pairings
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 43, 2101-2107
      http://dx.doi.org/10.12988/ijma.2014.48269

Eunsang Kim, Tae Ryong Park
      Furstenberg theorem for frequently hypercyclic operators
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 43, 2109-2114
      http://dx.doi.org/10.12988/ijma.2014.48266

M. P. Singh
      Spectral properties of Slant Hankel operators
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 43, 2115-2121
      http://dx.doi.org/10.12988/ijma.2014.48255

Vasile Lauric
      Fuglede-Putnam theorem modulo the trace-class does not hold for almost normal operators with finite modulus of C_1-quasitriangularity
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 43, 2123-2128
      http://dx.doi.org/10.12988/ijma.2014.48243

Ch. Rini Indrati
      Regulated function on a cell in the n-dimensional space to Hilbert space
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 43, 2129-2140
      http://dx.doi.org/10.12988/ijma.2014.48233

Shin Min Kang, Waqas Nazeer, Arif Rafiq, Chahn Yong Jung
      A new third-order iterative method for scalar nonlinear equations
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 43, 2141-2150
      http://dx.doi.org/10.12988/ijma.2014.48236

Loredana Ciurdariu
      Some integral inequalities via the theory of isotonic linear functionals
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 44, 2151-2161
      http://dx.doi.org/10.12988/ijma.2014.48239

Loredana Ciurdariu
      Subdividing of Holder's inequalities on time scales via the theory of isotonic linear functionals
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 44, 2163-2171
      http://dx.doi.org/10.12988/ijma.2014.48240

Ana-Magnolia Marin-Ramirez, Julian-Andres Ortega-Ramos, Ruben-Dario Ortiz-Ortiz
      A result of a Duffing equation
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 44, 2173-2176
      http://dx.doi.org/10.12988/ijma.2014.48242

Ana-Magnolia Marin-Ramirez, Joel-Arturo Rodriguez-Ceballos, Ruben-Dario Ortiz-Ortiz
      Quadratic systems without periodic orbits
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 44, 2177-2181
      http://dx.doi.org/10.12988/ijma.2014.48254

Jaekeun Park
      Remarks on the Simpson-like type inequalities for co-ordinated harmonically quasi-convex mappings
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 44, 2183-2195
      http://dx.doi.org/10.12988/ijma.2014.48250

Saeed Ahmed, G. M. Habibullah
      The vector valued Sumudu transform
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 44, 2197-2204
      http://dx.doi.org/10.12988/ijma.2014.48248


Journals | Books | Author guidelines